# SDR COOSDR030074

- Difficulty date: January 1, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6519281158
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING, LOWER SURFACE FIXED PANEL  PN 65-19281-158, OUTER SKIN, CORRODED.
